# SDR CA030825002

- Difficulty date: August 15, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 6,981 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Condition: Cracked
- Location: Toe Brake
- Component: Flight Control, Blanca
- Component part number: 71486
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AME WAS DOING A QUICK VISUAL OF THE COCKPIT AREA BEFORE THE AIRCRAFT WAS TO LEAVE FOR THE DAYS FLIGHT, WHEN HE NOTICED A CRACKED ON THE FACE OF THE PEDAL. ON FURTHER INPECTION OF THE PEDAL IT WAS DISCOVERED THAT THE CRACK CONTINUED AROUND THE BACK ON INTO ONE OF THE MAIN ATTACH POINTS.
